Mira Betz workshop weekend 15-17 may 2015

!!! Registration opens on 6th of march 12.00 EET!!!

Choose dance!

In total 16 hours of intensives, workshops and a lecture. More info soon!

Mira, known as a “teacher’s teacher”, empowers students to cultivate curiosity, find their own unique voice, and brings the notions of artistry and integrity to every class.

This weekend focuses on finding yourself and growing as an artist.


Friday 15.05
16.00-20.00 Telling Body 4h – int/adv

An in-depth study in non-verbal communication, how we use our body as dancers to connect, tell stories, portray complex ideas, emotions and thoughts in an effective manner. Through exercises, games, and discussion we dissect the subtleties of body language and develop the effective use of it to convey meaning on stage. Bring a journal and an open mind.

Saturday 16.05
09.00-13.00 Dynamics of Dance I part (4+4h in 2 days) – int/adv

This class will cover important concepts in dance that will give your dance a special, more professional look. Working within the structure of a short choreographed combination, student will explore the manipulation of the elements of time to create dynamic movement and push their own boundaries of artistic creativity , than they will analyze and manipulate given phrases with the principles of creative space to enhance and further their understanding of dynamic movement.
Material is geared towards Mira’s philosophy of empowering each student with the tools and understanding to create their own unique voice as artists through discussion, applied learning techniques, and critical thought. Bring an open mind, journal and willingness to learn.

14.00-16.00 Marketing for Bellydancers Lecture/discussion 2h (open level)

So you want to be a professional? In this class Mira will draw on her background in Art and promotion to show students how to market themselves effectively. She will break down campaigns designed for target audiences of all levels from local performer/instructor to international star. She works intimately with each student helping craft their strategy and increase their confidence. Bring journal, current and past business cards, flyers, and a clear idea of your goals as an artist.

20.00 “Onyx Viper” Showcase
Kultuuriklubi Kelm, Vene 33, Tallinn

Doors 19.00

On stage:
Sciahina (IT)
Anouk (UK)
Laura Luna (FI)
Katerina Shuraeva (LV)
Menada DC (PL)
Amanda Nousiainen (FI)
Tanja Gruberte (LV)
Maiastra Tribe (RU)
Yahna (EST)
Anna Sizova (EST)
Kirsi Mari (EST)
Kairi Reinvee (EST)

Tickets: 10/15eur
Limited amount of 10EUR tickets on sale info@yahna.eu
15EUR tickets at door and at Piletilevi

Sunday 17.05

10.00-14.00 Dynamics of Dance II part (4+4h in 2 days) – int/adv

15.00-17.00 Hip! Pow! Bang 2h – open level

Get more ‘bang’ out of every move! This class focuses on developing clean technique and bringing articulation, fluidity and grace to your every movement. Keep your audience’s attention with sharp hits, strong form, beautiful poses, and distinctive combos; explore that extra edge that brings magic to your dance!

All Workshops will be held in FreeFlow Dance Studio – Teatri Väljak 3 (5th floor) Tallinn

Prices and booking:
Possibleto pay in 2 separate instalments.

Individual workshops:
Telling Body 4h 65EUR
Dynamics of Dance intensive 8h 130EUR
Marketing for bellydancers (lecture) 2h 30EUR
Hip! Pow! Bang! 2h 35EUR

All workshops limited to 25 participants.

To register, send e-mail to info@yahna.eu with your name and workshops names you wish to participate. You will recieve a confirmation e-mail with further details. Please note that your spot is booked when your payment has been sent.




If you would like to sell your goods or want to rent a place to advertise your services at Infusion Tallinn Show on 21.03.15: contact info@yahna.eu to book a table!

A Step into the World of Unmata style ITS ­ workshop with Alexis Southall 23. april 2014 17.30 – ­19.30

Location: Müstika Dance Studio (Pärnu mnt. 41, Tallinn)
Hot Pot Improvisational Tribal Style (ITS) is a standardised vocabulary of improvised tribal, based on ATS, developed by Amy Sigil of Unmata. Plenty of bad­ass attitude, heaps of fun and guaranteed to make you break a sweat. Think of it as a punk rock sister of bellydance. In this class you`ll learn some stall movements and combos from the format and dance, dance, dance. Bring water, heaps of energy, a strong team spirit and be prepared to dance your heart out!

Price 20EUR
Info and booking: info@yahna.eu